# SDR SWAA950681

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 31,000 FEET, NOTED FIRST OFFICER'S SLIDING WINDOW CRACKED.  AIRCRAFT RETURNED TO BOI AND MADE AN UNEVENTFUL LANDING.  INSPECTED WINDOW AND CONFIRMED TO BE OUTER PANE.  REMOVED AND REPLACED WINDOW ASSEMBLY PER BOEING M.M.
